|Thrush and worried
Mar 10, 2014
I have had thrush twice now. Both times I was on back to back antibiotics. The first time I had thrush, my doctor told me to get an hiv test done because it's uncommon for a 22 year old male to have oral thrush. I had the test done, the nurse practitioner said it was negative and the cause for the trash was repeated antibiotics. Well, I was on a z-pack 2 weeks ago. Just Monday I was put on antibiotics (doxycycline) for a sinus infection. Two-three days after taking the medication I start to develop thrush again. I've had no new tattoos or piercings, and the last time I had sex it was protected. Could the HIV have laid dormant?
| Response from Dr. Wohl
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.